I was on penicillin for a week. I ended up with swollen feet. I've had excess salt for a long time. How long will it take for the swelling to go down? Should I decrease my salt intake? Thanks.
28 Aug 2011
I'm not so sure of the relationship between penicillin and swollen feet. Swelling (edema) is not a reported side effect of Penicillin.
High sodium levels (salt) can cause fluid retention and you would certainly be wise to decrease your salt intake.
- Penicillin Information for Consumers
- Penicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Penicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... DR tells me to stay off of salt... I have been off of salt for about 4 yrs now since blood pressure problems showed up.. I am going to go to a ...
1 answer • 24 Apr 2010
I have Leaky Leg Valves, must wear surgical stockings, and therefore I deal with my legs swelling if I've been on them to long. We fly and ...
2 answers • 6 Oct 2011
My doctor started me on Neurontin for pain that I've had in my back. I was very happy with the outcome. It took the pain away and it is not a ...
5 answers • 26 Mar 2012
Does anyone have any remedies that really work? (besides elevating feet and avoiding salt and staying hydrated..) I have been really ill with upper ...
1 answer • 4 Jul 2012
I have been on Depakote 500 2 times a day, since starting it seems like my feet and legs are swelling. I also stand on my feet all day at least 3 ...
3 answers • 4 Jun 2013